I have just started taking aggrenox. Start have itch when in hospital, it has gotten worse, since I came home. Is there any thing that I can dofor the itching???
Do you have any other symptoms of an allergic reaction such as difficulty swallowing or breathing; tightness in the chest; swelling of the hands, mouth, face, lips, eyes, throat, or tongue. If so you should stop taking aggrenox and get medical help at once.
If it is just "bad itching" you could try taking an anti-histamine tablet and applying an anti-itch type cream. There are also anti-itch solutions you can use in your bath or shower. Talk to your pharmacist for advice.
See your doctor if nothing helps or if it gets worse.
- Aggrenox Information for Consumers
- Aggrenox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aggrenox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on Fentanyl 50mcg patch yesterday and I'm itching all over my body. It's so bad I
Posted 13 Aug 2009 • 3 answers
Posted 28 Feb 2010 • 1 answer
Nasacort - I recently ( 1 week) started taking this product. I have been experiencing strong itching
Posted 21 Apr 2010 • 1 answer
Posted 21 May 2012 • 1 answer
Posted 3 Jan 2018 • 1 answer